← Return to Restless legs syndrome (RLS) and mirtazapineDiscussion
Restless legs syndrome (RLS) and mirtazapineDepression & Anxiety | Last Active: Aug 13, 2022 | Replies (64)
Comment receiving replies
Replies to "Thank you for your reply. I am 66 and in a dark state of depression and..."
Rosa- It's just awful the way doctors think that your mind can bounce around so much with medication. I have felt somewhat like you. If I were you I'd go for a second opinion and get help with your anti-depressants. You don't need to live like this, nor should you. Paxil is a biggie for withdrawal symptoms, so take care. Depression is a big side effect of cancer.
My mindset is that I know that I need an antidepressant. And I'll live with it. It's all about my quality of life. When I got off of Effexor after taking it for years I knew that I needed help, that depression was part of my makeup. So that's why I thought that way.
One of the side effects of Cymbalta is sweating. And boy did I with a 90mg dose. I had taken Welbutrin for quite a while with sertraline so I just went back on that. We'll see how it works out. I have really liked Cymbalta and wished that I could tolerate the sweating. It helped me out of feeling like you do.
As far as RLS I did not like Primidone, or something similar. My tremors come on and off and I haven't figured out what is triggering it to act up. I love Ropinirole. My RLS is at night or very late in the afternoon. I hate, hate the feeling. I don't know what underlying conditions you have right now, other than cancer that might interfere with any of the drugs that you take or might try.
Where are you with cancer right now?